# SDR RAIA00809010

- Difficulty date: September 8, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CABIN INOPERATIVE. MAINT RESEATED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.  OPS CHECKED GOOD.  (K)
